CureZone   Log On   Join
Re: pre diabetic, caused by Mirena IUD
 
leb Views: 7,732
Published: 15 years ago
 
This is a reply to # 953,290

Re: pre diabetic, caused by Mirena IUD


Did your side effects go away right away or did it take some time? I had mine removed a week ago and I think I am getting better but I still have a little dizziness/stomach pain. I know it probably takes time but I'm being cautiously optimistic because I don't want to be disappointed if my symptoms reoccur.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

4.234 sec, (1)